MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C3001
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.From cer form: i received an email from customer services advising the below, we were contacted on the 29th of january and were advised the incident happened "last week", so i am unsure of the actual event date."the have a scope warmer ct3001 lot 1320569.They have used it since purchase, but last week after it washed it has started to rattle.They think it might the insulation coming off but they are not sure.They want to know if it's under warranty." intervention: na.Patient status: na.
 
Event or Problem Description
Procedure performed: unknown.The have a scope warmer ct3001, lot 1320569.They have used it since purchase, but last week after it washed it has started to rattle.They think it might the insulation coming off but they are not sure.They want to know if it¿s under warranty.From cer form: i received an email from customer services advising the below, we were contacted on the 29th of january and were advised the incident happened "last week", so i am unsure of the actual event date.Intervention: na.Patient status na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed that the scope warmer bottle rattled when it was shaken.Engineering observed that there was an incomplete weld at the top of bottle.Based on the condition of the returned unit, the reported event occurred during the manufacturing process at the bottle vendor¿s facility.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible inspection enhancements intended to further minimize the potential for this type of event to occur.

Brand Name
C3001, SCOPE WARMER BOTTLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9803070
Report Number2027111-2020-00408
Device Sequence Number11513895
Product Code GCJ
UDI-Device Identifier00607915116798
UDI-Public(01)00607915116798(11)180420(30)01(10)1320569
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3001
Device Catalogue Number100260501
Device Lot Number1320569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1